# SDR TAMF20060019S

- Difficulty date: May 18, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND A CRACK AT VERTICAL CHORD AT STA 287 BL 25 LT.  DAMAGED AREA WAS CLEANED AND REPAIR DOUBLERS WERE FABRICATED & INSTALLED IAW EWO 767 53-009, SRM 53-10-14 & SRM 51-70-12.
